MAUDE Adverse Event Report: COVIDIEN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775759
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the set was spiked into the bag and the connection was broken causing the fluid to leak down the line.The bag and spike set was replaced and there was no harm to the patient.

Brand Name
924 SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8712107
Report Number1282497-2019-08509
Device Sequence Number16706196
Product Code LZH
UDI-Device Identifier20884521155739
UDI-Public20884521155739
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775759
Device Catalogue Number775759
Device Lot Number190320165
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date06/19/2019
Patient Sequence Number1